layers.prefer-opengl VERY BUGGY

RESOLVED INVALID

Status

()

RESOLVED INVALID
7 years ago
6 years ago

People

(Reporter: dli0ivu+wmwzp0, Unassigned)

Tracking

16 Branch
x86
Windows XP
Points:
---

Firefox Tracking Flags

(Not tracked)

Details

Attachments

(2 attachments)

(Reporter)

Description

7 years ago
When I use about:config to change to layers.prefer-opengl (disabling layers.prefer.d3d9), the graphics have strange colours and the entire interface is buggy and unresponsive. It is fixed by changing back to d3d9, but switching it back causes the problems again.
(Reporter)

Comment 1

7 years ago
I have added a screenshot in the attachments area.
(Reporter)

Comment 2

7 years ago
Created attachment 609031 [details]
Screenshot of the problem on my XP machine.

Comment 3

7 years ago
Please post the contents of the graphics section from about:suppport
(Reporter)

Comment 4

7 years ago
Created attachment 609032 [details]
About:support GRAPHICS INFO
(Reporter)

Comment 5

7 years ago
The about:support contents are attached.
(Reporter)

Comment 6

7 years ago
(In reply to SOE Stephanie from comment #0)
> When I use about:config to change to layers.prefer-opengl (disabling
> layers.prefer.d3d9), the graphics have strange colours and the entire
> interface is buggy and unresponsive. It is fixed by changing back to d3d9,
> but switching it back causes the problems again.

By the way, I've had this problem since Firefox 6.
(Reporter)

Comment 7

7 years ago
Anyone? I've already posted a screenshot of the requested.
(Reporter)

Updated

6 years ago
Version: 11 Branch → 16 Branch
(Reporter)

Comment 8

6 years ago
It's been more than half a year (I'm using Firefox 16 now) and NOTHING has been fixed. I haven't even got a single sorry or note saying that this problem will not be repaired... :(
(Reporter)

Comment 9

6 years ago
whatever... ill leave this for now
Status: UNCONFIRMED → RESOLVED
Last Resolved: 6 years ago
Resolution: --- → INVALID
You need to log in before you can comment on or make changes to this bug.